# SDR WRLA20110726496

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N269WA
- Make and model: Doug MD-11
- Aircraft serial: 48450
- Aircraft time: 88,901 hours, 12,206 cycles
- Engine: Ge CF680
- System (JASC): 5270 · Door Warning System
- Part: Mount
- Condition: Broken
- Location: R3 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPORT R3 DOOR DISARMED LIGHT ILLUMINATED ON LANDING.  UPON INSPECTION FOUND THE AFT GIRT BAR MOUNT BROKEN.  SWAPPED NR 4R GIRT-BAR BRACKET WITH DOOR 3R.  ALL FASTENERS TORQUED IAW 20-50-00 - SLIDES REFITTED IAW 25-61-22.  OPS CHECK OF R3 DOOR ARM INDICATION SATIS.
